# SDR SWAA2022022159701

- Difficulty date: January 9, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXISTING REPAIR ON STUD FRAME LOCATED ON BS294.5 AND STR17R AT FWD GALLEY AREA 2022-15868 / [01] REPLACED CLIP (ANGLE) PN:141A8312-3 LOCATED ON BS294.5 AND STR17R AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 ITEM 9 ;B737-700 SRM 51-40-02 AND DWG 141A8310 REV.B .SEE INDIVIDUAL SIGNOFFS BELOW;[02] TASK COMPLETED
